Alert archive / Mississippi / Tornado Warnings in 2008

Tornado Warning 127, NWS Jackson, MS

April 11, 20084 counties in Mississippi

NWS Jackson, MS issued this tornado warning at Apr 11, 2008, 3:44 PM CDT for 4 counties in Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2008, 3:44 PM CDT (20:44 UTC)
Expired
Apr 11, 2008, 4:15 PM CDT
In force
31 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Copiah County, MS, Lawrence County, MS, Lincoln County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 77 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 3:07 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2008-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1611 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2008-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 332 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1611 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
332 m²/s²
0-3 km storm-relative helicity
358 m²/s²
Significant tornado parameter
3.5
Supercell composite
13.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 112044
TORJAN
MSC029-077-085-127-112115-
/O.NEW.KJAN.TO.W.0127.080411T2044Z-080411T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
344 PM CDT FRI APR 11 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI...
  EXTREME SOUTHWESTERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
  NORTHERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  NORTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 415 PM CDT

* AT 344 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTH OF
  WESSON...OR NEAR BROOKHAVEN...MOVING EAST AT 30 MPH.

* THE TORNADO WILL BE NEAR...
  SONTAG BY 400 PM CDT...
  WANILLA AND 7 MILES SOUTH OF OMA BY 405 PM CDT...
  WANILLA AND MONTICELLO BY 410 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3155 9042 3173 9043 3180 8998 3151 8997
TIME...MOT...LOC 2044Z 269DEG 30KT 3162 9035

$$

EEC
3 follow-up statements
000 
WWUS54 KJAN 112054
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CDT FRI APR 11 2008

MSC029-077-085-127-112115-
/O.CON.KJAN.TO.W.0127.000000T0000Z-080411T2115Z/
LINCOLN MS-LAWRENCE MS-SIMPSON MS-COPIAH MS-
354 PM CDT FRI APR 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHEASTERN COPIAH...EXTREME SOUTH CENTRAL SIMPSON...NORTHERN
LAWRENCE AND NORTHEASTERN LINCOLN COUNTIES...

AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR SONTAG...OR 10 MILES EAST OF BROOKHAVEN...
MOVING EAST AT 30 MPH.

THE TORNADO WILL BE NEAR...
   WANILLA...BY 410 PM CDT...
   SILVER CREEK BY 415 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3155 9030 3173 9035 3180 8998 3155 8997
      3154 8998 3153 8998 3151 8997
TIME...MOT...LOC 2054Z 262DEG 26KT 3162 9026

$$

EEC
000 
WWUS54 KJAN 112101
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
401 PM CDT FRI APR 11 2008

MSC029-085-112111-
/O.CAN.KJAN.TO.W.0127.000000T0000Z-080411T2115Z/
LINCOLN MS-COPIAH MS-
401 PM CDT FRI APR 11 2008

...THE TORNADO WARNING FOR SOUTHEASTERN COPIAH AND NORTHEASTERN
LINCOLN COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR SOUTHERN MISSISSIPPI.

LAT...LON 3155 9024 3172 9025 3172 9021 3174 9019
      3180 8998 3155 8997 3153 8998 3151 8997
TIME...MOT...LOC 2101Z 255DEG 35KT 3166 9015

$$

MSC077-127-112115-
/O.CON.KJAN.TO.W.0127.000000T0000Z-080411T2115Z/
LAWRENCE MS-SIMPSON MS-
401 PM CDT FRI APR 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR EXTREME
SOUTH CENTRAL SIMPSON AND NORTHERN LAWRENCE COUNTIES...

AT 401 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR WANILLA...OR 17 MILES EAST OF BROOKHAVEN...
MOVING EAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  6 MILES NORTH OF SILVER CREEK BY 410 PM CDT...
  NEW HEBRON BY 415 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3155 9024 3172 9025 3172 9021 3174 9019
      3180 8998 3155 8997 3153 8998 3151 8997
TIME...MOT...LOC 2101Z 255DEG 35KT 3166 9015

$$

EEC
000 
WWUS54 KJAN 112109
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT FRI APR 11 2008

MSC077-127-112119-
/O.EXP.KJAN.TO.W.0127.000000T0000Z-080411T2115Z/
LAWRENCE MS-SIMPSON MS-
409 PM CDT FRI APR 11 2008

...THE TORNADO WARNING FOR EXTREME SOUTH CENTRAL SIMPSON AND NORTHERN
LAWRENCE COUNTIES EXPIRES AT 415 PM CDT...

THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED AND THE
WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR SOUTHERN MISSISSIPPI.

LAT...LON 3155 9024 3172 9025 3172 9021 3174 9019
      3180 8998 3155 8997 3153 8998 3151 8997
TIME...MOT...LOC 2109Z 255DEG 35KT 3168 9006

$$

EEC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 11, 3:37 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 11, 3:37 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CDT FRI APR 11 2008

.SHORT TERM...THE FRONT WILL CONTINUE TO MOVE SEWD ACROSS THE AREA
DURING THE EARLY EVENING. THE RISK OF SEVERE STORMS WILL CONTINUE
ALONG AND EAST OF THE FRONT WITH THE SMALL CHANCE OF ONE OR TWO
ELEVATED STORMS JUST TO THE REAR OF THE FRONT BECOMING SEVERE. LOW
LEVEL WIND FIELDS CONTINUE TO VEER TO A MORE WLY COMPONENT WHICH WILL
HELP HAMPER TORNADO DEVELOPMENT. ALTHOUGH THE TORNADO RISK HAS BEEN
DIMINISHED DUE TO DECREASING SHEAR...THE INSTABILITY AND LOW LEVEL
MOISTURE FIELDS WILL REMAIN SUFFICIENT FOR A FEW OF THE STRONGEST
STORMS TO PRODUCE TORNADOES. THE FRONT...LOCATED NEAR A NOXUBEE TO
JEFFERSON COUNTY LINE THIS AFTERNOON...WILL EDGE INTO SERN ZONES BY
AROUND 7 PM AND EXIT THE FORECAST AREA JUST BEFORE MIDNIGHT. COOLING
THIS EVENING WILL REMOVE SOME OF THE LIFT ASSOCIATED WITH THESE
STORMS BUT LIFT ALONG THE BOUNDARY AS IT SHIFTS ACROSS THE SE WILL BE
SUFFICIENT TO MAINTAIN AT LEAST AN ISOLATED SEVERE RISK THIS EVENING.

RAINFALL WILL SHUTOFF PRETTY QUICKLY AFTER THE FRONTAL PASSAGE AND
DRIER AIR MOVES IN RAPIDLY IN ITS WAKE. WILL SEE PARTLY CLOUDY SKIES
SATURDAY AS THE UPPER TROUGH MOVES THROUGH THE AREA. HAVE FOLLOWED
MOS ON TEMPERATURES FOR TONIGHT AND SATURDAY AND CONTINUED THE TREND
FOR COOLER TEMPERATURES IN COLD AIR ADVECTION THAT WILL SET UP
BEHIND THE FRONT. /03/

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY...BY SATURDAY NIGHT THE
FRONT SHOULD BE WELL THROUGH THE CWFA AND DRIER AIR WILL BE MOVING
INTO THE REGION ALONG WITH HIGH PRESSURE. THE UPPER LEVEL TROUGH WILL
BE MOVING OVER THE EASTERN THIRD OF THE CONUS. HIGH PRESSURE TO THE
NORTHEAST OF THE CWFA WILL COMBINE WITH NLY TO NWLY FLOW ALOFT TO
FUNNEL IN DRIER AND MUCH COOLER AIR THROUGH THE WEEKEND. HOWEVER
THERE WILL BE A SHORTWAVE MOVING AROUND THE BASE OF THE UPPER TROUGH.
THIS DISTURBANCE COMBINED WITH MOISTURE WRAPPING AROUND THE LOW MAY
BRING SOME LIGHT RAIN TO NORTHERN PORTIONS OF THE AREA FOR SATURDAY
NIGHT INTO SUNDAY. THERE SHOULD DEFINITELY BE AT LEAST AN INCREASE IN
CLOUD COVER OVER THIS AREA. AM NOT EXPECTING TOO MUCH IN THE WAY OF
PRECIP WITH THIS DISTURBANCE AND HAVE ACTUALLY SLIGHTLY LOWERED
POPS...MAINLY TO TAKE OUT ANYTHING THAT IS HIGHER THAN SLIGHT CHANCE
WORDING. THE AIRMASS WILL BE RATHER DRY WITH PWATS LESS THAN A HALF
INCH AND 850MB THETA-E VALUES LESS THAN 295K. FEEL THAT THE MAJORITY
OF THE PRECIP SHOULD REMAIN NORTH OF THE AREA. FOR TEMPERATURES FOR
THE WEEKEND...REMAINED RATHER CLOSE TO MAV GUI. TEMPERATURES WILL BE
MUCH COOLER FOR THE WEEKEND AFTER THE FRONT MOVES THROUGH.

BEYOND SUNDAY HIGH PRESSURE WILL GAIN MORE CONTROL OVER THE CWFA AND
EVEN DRIER AIR WILL BE MOVING INTO THE REGION. WITH NLY WINDS AND
UPPER FLOW CONTINUING...TEMPERATURES WILL CONTINUE TO BE COOLER FOR
MONDAY AND MONDAY NIGHT.  SEVERAL AREAS MAY FALL TO AROUND FREEZING
FOR SUNDAY NIGHT AND ESPECIALLY MONDAY NIGHT.  SKIES WILL BE
CLEARING...CAA WILL CONTINUE AND WINDS WILL BE SLACKING ESPECIALLY
ON MONDAY NIGHT.  THIS WILL HAVE TO BE WATCHED FOR AGRICULTURAL
PURPOSES.  OVERALL HAVE NOT MADE ANY CHANGES FOR MONDAY AND MONDAY
NIGHT AND BEYOND.  HAVE ATTACHED THE PREVIOUS AFD REGARDING MORE
DETAILS ON THE POTENTIAL FREEZE MONDAY NIGHT AND THE REMAINDER OF
THE LONG TERM. /14/

PREV DISCUSSION... THE UPPER RIDGE BUILDS INTO
THE WEST AND BRINGS A BRIEF COLD SNAP TO THE REGION. A SURFACE HIGH
DROPS IN FROM CANADA...REINFORCING THE COLD AND DRY AIR. TEMPERATURES
SUNDAY NIGHT AND MONDAY NIGHT WILL DIP DOWN INTO THE LOWER 30S. MUCH
OF THE AREA WILL BE AT OR SLIGHTLY BELOW THE FREEZING MARK
MONDAY...ADJUSTED TEMPS DOWN A FEW DEGREES. CLEAR SKIES...COLD AND
DRY AIR SHOULD MAKE FOR A GOOD RADIATIONAL COOLING NIGHT. WITH
TEMPERATURES BEING IN THE 70S AND 80S MUCH OF THIS WEEK...WILL HAVE
TO SEE IF THE WARM GROUND WILL ALLOW A MID APRIL FREEZE. THE AVERAGE
LATEST FREEZE MARCH 14TH...BUT THE LATEST FREEZE IS APRIL 25, 1910.
ANYWAY...RETURN FLOW SETS UP BY WEDNESDAY...WITH A STEADY FLOW OF
WARM AND MOIST AIR INTO THE REGION. HIGHS WERE COOL SUNDAY AND MONDAY
ALSO. CLOUDS KEEP TEMPERATURES IN THE 50S AND 60S SUNDAY.
HOWEVER...THE REINFORCING SHOT OF COOLER AIR WILL LIMIT TEMPS TO THE
UPPER 50S TO MID 60S MONDAY. FROM TUESDAY INTO FRIDAY...HIGH PRESSURE
SETTLES OVER THE AREA. SKIES SHOULD BE CLEAR FOR THE MOST PART.
SOUTHERLY WINDS RETURN ON TUESDAY AND TEMPERATURES CONTINUE TO
INCREASE THROUGH THE WEEK. LOOKS LIKE PARTS OF THE AREA WILL BE BACK
IN THE LOWER 80S BY THE END OF NEXT WEEK. THE MODELS SHOW THE NEXT
BOUNDARY MOVING INTO THE CWA AROUND NEXT FRIDAY. GUIDANCE CAME IN
WITH SLIGHT CHANCE POPS...WILL HOLD OFF ON THE RAIN FOR NOW. THE
EUROPEAN DID NOT SHOW MUCH ON FRIDAY. THE NEXT BOUNDARY AND UPPER
LEVEL DISTURBANCE MOVE INTO THE AREA SATURDAY NIGHT INTO SUNDAY. THE
GFS DOES NOT SHOW A WELL DEFINED SYSTEM FOR SUNDAY. BEING 7 DAYS AND
BEYOND...WILL LEAVE THE AREA DRY. /07/

&&

.AVIATION...VFR TO PERIODS OF MVFR FLIGHT CATEGORIES WITH CEILINGS
GENERALLY MAINLY AROUND 4K-6K FEET WILL PREVAIL FOR MOST OF THE
REGION THROUGH MUCH OF THE DAY AS A STRONG COLD FRONT MOVES THROUGH
THE REGION.  THE COLD FRONT IS HALFWAY THROUGH THE REGION.  KGWO AND
KGLH HAS ALREADY BEGUN TO SEE IMPROVING CONDITIONS BEHIND THIS
FRONT...AND KJAN AND KGTR WILL BE SHORT TO FOLLOW IN IN THIS TREND.
SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE FOR AREAS SOUTHEAST
OF THE NATCHEZ TRACE CORRIDOR...MAINLY LEFT TO AFFECT KMEI AND KHBG.
THE FRONT SHOULD BE THROUGH THESE AREAS BETWEEN 23-02Z. CONDITIONS
WILL CONTINUE TO IMPROVE FROM NORTHWEST TO SOUTHEAST...LEAVING
MAINLY CLEAR SKIES OVER THE NORTHWEST BY LATE THIS AFTERNOON INTO
THIS EVENING...AND CLEARING OVER THE SOUTHEASTERN AND EASTERN
SECTIONS OF THE REGION BY SATURDAY MORNING. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       54  70  42  61 /  21   5  15   9
MERIDIAN      55  69  39  61 /  43   4  15  14
VICKSBURG     51  71  41  61 /  13   4  14   3
HATTIESBURG   60  72  41  65 /  57   4  11  10
NATCHEZ       53  69  46  62 /  21   2   7   3
GREENVILLE    47  66  39  57 /  10   4  19  14
GREENWOOD     49  67  40  57 /  12   5  20  17

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

03/14
Hazardous weather outlook, Apr 11, 3:30 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT FRI APR 11 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
122000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
251 PM CDT FRI APR 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

ISOLATED SEVERE THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF SOUTH
AND EAST MISSISSIPPI THIS AFTERNOON AND EVENING...GENERALLY EAST OF
A LINE FROM BROOKSVILLE TO FOREST TO HAZLEHURST TO BUDE.

THE COLD FRONT THAT HAS MOVED ACROSS MUCH OF THE AREA TODAY WILL
CONTINUE TO TRACK ACROSS EAST AND SOUTH MISSISSIPPI THIS AFTERNOON
AND EVENING. ISOLATED SEVERE STORMS WILL BE POSSIBLE ALONG AND AHEAD
OF THE FRONT. THE COLD FRONT WILL MOVE OUT OF THE AREA AROUND 9 PM.

THE PRIMARY SEVERE WEATHER RISKS WITH THESE STORMS WILL BE DAMAGING
WINDS AND LARGE HAIL. ALTHOUGH THE TORNADO RISK HAS BEEN REDUCED
TODAY...A FEW OF THE STRONGEST STORMS WILL STILL HAVE THE POTENTIAL
TO PRODUCE A TORNADO.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

03

In the hours before

Special weather statement, Apr 11, 2:32 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
232 PM CDT FRI APR 11 2008

MSZ031-039-111950-
LOWNDES MS-NOXUBEE MS-
232 PM CDT FRI APR 11 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTHEAST OF DEERBROOK AT 232
PM CDT...MOVING NORTHEAST AT 45 MPH.

PEOPLE IN LOWNDES AND NOXUBEE COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

DHB
Local storm report, Apr 11, 2:56 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
256 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             HAMBURG                 31.58N 91.07W
04/11/2008  E2.75 INCH       FRANKLIN           MS   POST OFFICE

&&

AEG
Local storm report, Apr 11, 3:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             2 SSE PRESTON           32.85N 88.81W
04/11/2008  E1.00 INCH       KEMPER             MS   PUBLIC

            AT PRESTON STORE

&&

AEG
Local storm report, Apr 11, 3:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             LOYD STAR               31.63N 90.55W
04/11/2008  E1.75 INCH       LINCOLN            MS   EMERGENCY MNGR

            AT LOYD STAR SCHOOL

0328 PM     HAIL             5 NW BROOKHAVEN         31.63N 90.51W
04/11/2008  E0.88 INCH       LINCOLN            MS   EMERGENCY MNGR

&&

AEG
Local storm report, Apr 11, 3:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     7 N DE KALB             32.87N 88.66W
04/11/2008                   KEMPER             MS   LAW ENFORCEMENT

            TREES DOWN ALONG HWY 39. REPORTED BY KEMPER SO.

&&

AEG
Local storm report, Apr 11, 3:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             4 N BROOKHAVEN          31.64N 90.45W
04/11/2008  E1.75 INCH       LINCOLN            MS   EMERGENCY MNGR

&&

AEG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 11:24 AM CDTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster36 min
Apr 11, 11:51 AM CDTSevere Thunderstorm WarningJANCarroll, Choctaw, Montgomery, Webster24 min
Apr 11, 11:59 AM CDTSevere Thunderstorm WarningJANClay, Oktibbeha, Webster61 min
Apr 11, 11:59 AM CDTSevere Thunderstorm WarningJANLeake, Madison21 min
Apr 11, 12:16 PM CDTSevere Thunderstorm WarningJANChoctaw, Webster29 min
Apr 11, 12:57 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo48 min
Apr 11, 1:05 PM CDTSevere Thunderstorm WarningJANClay10 min
Apr 11, 1:48 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson42 min
Apr 11, 1:59 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba31 min
Apr 11, 2:27 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson, Lincoln33 min
Apr 11, 2:29 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston46 min
Apr 11, 2:43 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee20 min
Apr 11, 2:46 PM CDTTornado WarningJANCopiah, Franklin, Jefferson, Lincoln29 min
Apr 11, 3:11 PM CDTTornado WarningJANCopiah, Franklin, Lawrence, Lincoln34 min
Apr 11, 3:13 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee17 min
Apr 11, 3:20 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee25 min
Apr 11, 3:49 PM CDTSevere Thunderstorm WarningJANJones14 min
Apr 11, 4:17 PM CDTSevere Thunderstorm WarningJANClarke28 min
Apr 11, 5:51 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale39 min

Nearby

Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.